# SDR CALA0200357

- Difficulty date: June 19, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N27610
- Make and model: Boeing 737524
- Aircraft serial: 27323
- Aircraft time: 24,541 hours, 13,172 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE WHITE EMERGENCY PATH LIGHT AT SEAT 18C WAS FOUND INOPERATIVE DUE TO A PULLED WIRE. THE LIGHT ASSEMBLY WAS REMOVED AND REPLACED IAW MM 33-51-81.
